This is a worrisome symptom. I would recommend that you discuss this with a doctor
. By seeing a primary care physician, as opposed to a pharmacist, you will be able to have your leg examined and treated.
Firstly, statin use is associated with muscle pain
known as myalgias. Approximately 5-6% of all people who take statin will get muscle pain. A certain portion of these people get not only muscle pain, but also muscle inflammation -- known as myositis. Certain blood tests are done in order to monitor the inflammation of the muscles which your doctor can order.
There are a few ways to limit or treat myositis or myalgias. Different statin have less effect on muscles than Zocor. Pravastatin is classically a lower muscle effecting statin. There are also other vitamins like Coenzyme Q that can somewhat improve these pains. Talk to your doctor about this.
Keep in mind statins can also effect the liver. Your liver blood tests should also be checked.
Leg pain caused by statin use after having stopped the statin is quite unusual. I wonder if this is not related to your statin use. This should be evaluated.
Please see a primary care doctor
. You need this, as well as your cholesterol control, monitored. Good luck!